MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Catalog Number 08946353190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e411 analyzer serial number was (b)(6).
 
Event or Problem Description
The initial reporter complained of a discrepant high result for 1 patient sample tested for elecsys testosterone ii assay (testosterone ii) on a cobas e 411 analyzer (disk system).The initial result was 11.6 nmol/l.The repeat result was 1.2 nmol/l.The sample was repeated at another site by an unspecified method, and the low result was confirmed.The actual result was not provided.
 
Additional Manufacturer Narrative
Sections a2 and a3 were updated.Sections b6 and b7 were updated.Calibration was acceptable.Intermittent high qc results were received.The customer uses third-party qc; this material is used for monitoring purposes, but not for accuracy control.The system cannot be appropriately assessed as ready for patient testing without manufacturer set target values.No instrument maintenance issues were identified.The measuring cell was replaced, however, this did not resolve the qc issues.High results for both qc and patient results suggest the possibility of contamination within the laboratory.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21975783
Report Number1823260-2025-01407
Device Sequence Number9188676
Product Code CDZ
UDI-Device Identifier07613336170557
UDI-Public07613336170557
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number08946353190
Device Lot Number786898
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale